# SDR ASAA0842735

- Difficulty date: February 29, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65468811174
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX BS 1070 AT STR 146 DENTED FROM CONTACT WITH WORK SCAFFOLD FUSELAGE SKIN APPROX BS 1070 STR 14L DENT REPAIRED IAW B737 400 SRM CH 53 80 01.
